# SDR DXTA2025010201766

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,354 hours, 4,868 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: BIRD STRIKE ON RIGHT WING NEAR FUSELAGE. SMUDGE ON INSIDE OF RIGHT ENGINE NACELLE INDICATES IT WENT INTO THE ENGINE. CORRECTIVE ACTION: VISUAL INSPECTION COMPLETED. NO DAMAGE NOTED IAW CE680A AMM 5-50-00
